Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 85, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 24, 2014, 4:15 AM CST. It took effect at Dec 24, 2014, 6:00 PM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2014, 4:15 AM CST (10:15 UTC)
- In effect from
- Dec 24, 2014, 6:00 PM CST
- Expired
- Dec 24, 2014, 9:52 PM CST
- In force
- 4 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
616 WHUS73 KGRB 241015 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 415 AM CST WED DEC 24 2014 ...STRONG NORTHWEST WINDS WILL DEVELOP LATER THIS AFTERNOON... .A DEEPENING LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN INDIANA INTO SOUTHEAST LOWER MICHIGAN LATER THIS AFTERNOON AND EVENING. AS THE SYSTEM STRENGTHENS AND PASSES TO OUR SOUTHEAST...NORTHWEST WINDS ON THE WESTERN SIDE OF THE SYSTEM WILL INCREASE WITH WAVES BECOMING HAZARDOUS TO SMALL CRAFT. WAVES SHOULD SUBSIDE TOWARD MID-DAY ON THURSDAY AS THE LOW PRESSURE SYSTEM MOVES INTO QUEBEC PROVENCE. LMZ541>543-241815- /O.NEW.KGRB.SC.Y.0085.141224T2100Z-141225T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 415 AM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST THURSDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE AFTERNOON AND CONTINUE OVERNIGHT INTO THURSDAY MORNING. * WAVES WILL BUILD TO 2 TO 4 FEET BY LATE AFTERNOON AND 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
125 WHUS73 KGRB 241622 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 AM CST WED DEC 24 2014 ...GUSTY NORTHWEST WINDS WILL DEVELOP BY EARLY THIS EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN INDIANA INTO SOUTHEAST LOWER MICHIGAN LATER THIS AFTERNOON AND EVENING. AS THE SYSTEM STRENGTHENS AND PASSES TO OUR SOUTHEAST... NORTHWEST WINDS ON THE WESTERN SIDE OF THE SYSTEM WILL INCREASE WITH WAVES BECOMING HAZARDOUS TO SMALL CRAFT. WAVES SHOULD SUBSIDE TOWARD MID-DAY ON THURSDAY AS THE LOW PRESSURE SYSTEM MOVES INTO QUEBEC PROVENCE. LMZ541>543-250030- /O.EXT.KGRB.SC.Y.0085.141225T0000Z-141225T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1022 AM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY EARLY EVENING AND CONTINUE OVERNIGHT INTO THURSDAY MORNING. * WAVES WILL BUILD TO 2 TO 4 FEET BY LATE AFTERNOON AND 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
830 WHUS73 KGRB 242140 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CST WED DEC 24 2014 ...GUSTY NORTHWEST WINDS WILL DEVELOP BY EARLY THIS EVENING... .A DEEPENING LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN INDIANA INTO SOUTHEAST LOWER MICHIGAN LATER THIS AFTERNOON AND EVENING. AS THE SYSTEM STRENGTHENS AND PASSES TO OUR SOUTHEAST... NORTHWEST WINDS ON THE WESTERN SIDE OF THE SYSTEM WILL INCREASE WITH WAVES BECOMING MARGINALLY HAZARDOUS TO SMALL CRAFT. WAVES SHOULD SUBSIDE TOWARD MID-DAY ON THURSDAY AS THE LOW PRESSURE SYSTEM MOVES INTO QUEBEC PROVENCE. LMZ541>543-250545- /O.CON.KGRB.SC.Y.0085.141225T0000Z-141225T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 PM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH NUMEROUS GUSTS IN THE 20S BY EARLY EVENING AND CONTINUE OVERNIGHT INTO THURSDAY MORNING. * WAVES WILL BUILD TO 2 TO 4 FEET BY LATE AFTERNOON AND BE AROUND 4 FEET NEAR THE OPEN WATERS OF LAKE MICHIGAN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
895 WHUS73 KGRB 250352 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 952 PM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS OF LAKE MICHIGAN CANCELLED... .WHILE A DEEPENING LOW PRESSURE CENTER WELL TO THE EAST WILL RESULT IN STRONGER...GUSTIER WINDS OVERNIGHT...THESE WINDS AND WAVES ARE NOT EXPECTED TO REACH THE CRITERIA FOR A SMALL CRAFT ADVISORY...AND THUS THE SMALL CRAFT ADVISORY IN EFFECT IS CANCELLED. THOUGH THE ADVISORY IS CANCELLED...ANY MARINERS IN SMALL CRAFT SHOULD EXERCISE GREAT CAUTION THROUGH TOMORROW. LMZ541>543-250500- /O.CAN.KGRB.SC.Y.0085.000000T0000Z-141225T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 952 PM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. THOUGH THE ADVISORY IS CANCELLED AS WINDS AND WAVES ARE NOT EXPECTED TO REACH HAZARDOUS LEVELS...A TIGHTENING PRESSURE GRADIENT WILL RESULT IN SOME WIND INCREASE. MARINERS IN SMALL CRAFT...PARTICULARLY NEAR THE OPEN WATERS OF LAKE MICHIGAN...SHOULD STILL EXERCISE CAUTION THROUGH TOMORROW. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 3:51 AM CST, 24 minutes earlier.
Area forecast discussion, Dec 24, 3:51 AM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CST WED DEC 24 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND THURSDAY ISSUED AT 351 AM CST WED DEC 24 2014 PRIMARY FORECAST CONCERN WILL BE AREAS OF DENSE OF FOG OVER EASTCENTRAL WISCONSIN THIS MORNING...THEN CHANCES FOR A MIX OF LIGHT RAIN OR SNOW ALONG THE LAKESHORE AS DEEPENING SURFACE WAVE MOVES ALONG BAROCLINIC ZONE TO OUR SOUTHEAST THIS AFTERNOON. OF IMMEDIATE CONCERN EARLY THIS MORNING IS AREAS OF DENSE FOG THAT HAD DEVELOPED OVERNIGHT OVER CENTRAL AND EASTCENTRAL WISCONSIN. FOG IS THE RESULT AMPLE LOW-LEVEL MOISTURE IN VICINITY OF FRESH SNOW COVER FROM YESTERDAYS SYSTEM...AND LIGHT WINDS NEAR SURFACE TROUGH SITUATED OVER THE EASTERN HALF OF THE FORECAST AREA. THE DENSE FOG WITH VISIBILITIES 1/4 MILE OR LESS HAS BEEN GENERALLY CONFINED TO THE FOX VALLEY FROM OCONTO...TO GRB...SOUTH ACROSS THE FOX RIVER VALLEY. IN ADDITION..CANNOT RULE OUT PATCHY FREEZING DRIZZLE IN AREAS WHERE SURFACE TEMPERATURES MAY FALL AT OR BELOW FREEZING. GIVEN LOCALIZED NATURE OF THE DENSE FOG...WILL CONTINUE TO HANDLE WITH SPECIAL WEATHER STATEMENTS THIS MORNING. EXPECT CONDITIONS TO GRADUALLY IMPROVE OVER THE FOX VALLEY AS SURFACE NORTHERLY BOUNDARY LAYER WINDS DEVELOP IN THE WAKE OF DEPARTING SURFACE TROUGH. FURTHER WEST OVER CENTRAL WISCONSIN MAY STILL SEE SOME SCATTERED FLURRIES...DRIZZLE OR FREEZING DRIZZLE NEAR MID-LEVEL TROUGH AXIS THROUGH EARLY AFTERNOON. APPEARS MODEL GUIDANCE HAS FINALLY LOCKED ON TO CYCLOGENESIS ALONG BAROCLINIC ZONE TO OUR SOUTHEAST FOR LATER TODAY. VAST MAJORITY OF GUIDANCE IS NOW TAKING DEEPENING SURFACE LOW ACROSS INDIANA TO SOUTHEAST LOWER MICHIGAN DURING THE AFTERNOON AND EARLY EVENING. WESTERN PERIPHERY OF THE ASSOCIATED DEFORMATION PRECIPITATION COMMA HEAD LOOKS TO JUST GRAZE OUR LAKESHORE COUNTIES DURING THE MID TO LATE AFTERNOON HOURS. APPEARS SURFACE BASED ABOVE FREEZING LAYER WILL BE SUFFICIENTLY DEEP FOR MIXED LIGHT RAIN AND SNOW ALONG THE LAKESHORE WITH ONLY MINOR SNOW ACCUMULATIONS AT BEST. WEAK SURFACE RIDGE SHOULD THEN BUILD INTO THE FORECAST AREA OVERNIGHT WITH WINDS TURNING WESTERLY...WITH CLOUDS PERSISTING OVERNIGHT. GENERALLY CLOUDY WITH TEMPERATURES IN THE 30S EXPECTED FOR CHRISTMAS DAY AS SURFACE RIDGE SLOWLY DRIFTS OFF TO THE EAST LATE IN THE DAY. CONFLUENT MID-LEVEL FLOW UPSTREAM OVER THE DAKOTAS IS CONDUCIVE FOR BROAD FRONTOGENETIC FORCING AT LOW TO MID-LEVELS. MODELS ARE PICKING UP ON THE SIGNAL RATHER NICELY AND DO GENERATE A NARROW BAND OF SNOW ALONG THE DEFORMATION AXIS FROM SOUTH DAKOTA...EASTWARD ACROSS CENTRAL MINNESOTA INTO NORTHWEST WISCONSIN. AT THE MOMENT...APPEARS ANY LIGHT SNOW WITH THIS FGEN BAND WILL REMAIN NORTHWEST OF THE FORECAST AREA UNTIL AROUND 00Z. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ISSUED AT 351 AM CST WED DEC 24 2014 SEVERAL ISSUES TO DEAL WITH DURING THE PERIOD INCLUDING PRECIPITATION CHANCES THURSDAY NIGHT INTO FRIDAY NIGHT...AND THEN MUCH COLDER TEMPERATURES LATER IN THE PERIOD AS THE WESTERN RIDGE RE-EMERGES AFTER A FEW WEEKS IN HIBERNATION. FORECAST TRICKY THURSDAY NIGHT AND FRIDAY DUE TO MOISTURE CONCERNS AT THE LOW AND MID LEVELS...AND MUST ACCOUNT FOR MODEL BIASES IN PRECIPITATION TYPES. BEST CHANCE FOR LIGHT SNOW WILL BE ACROSS THE NORTH WHERE SEEDER FEEDER MECHANISM IS AT WORK...PRODUCING ICE CRYSTALS. LITTLE MID LEVEL MOISTURE NOTED ACROSS EASTERN WISCONSIN. THE MAIN PROBLEM WITH THIS PERIOD IS THAT THE GFS IS MUCH SLOWER DEVELOPING DEEPER MOISTURE TRAPPED BELOW AN INVERSION WHILE NAM MODEL WAS MUCH QUICKER. WEAK 850MB WARM ADVECTION AND WEAK 700MB LIFT WOULD PROBABLY SUPPORT A QUICKER DEVELOPMENT OF FREEZING DRIZZLE. HOWEVER...NAM MODEL HAS A TENDENCY TO BE TOO QUICK WITH THE DEEPER MOISTURE...THUS WILL NOT ADD TO THE FORECAST FOR NOW. LATER SHIFTS WILL NEED TO MONITOR AND ADD IT IF NEEDED. THE SAME ISSUES APPLY FOR FRIDAY AS WELL AS BEST MID LEVEL MOISTURE REMAINS NORTH AND WEST OF THE FOX VALLEY. THE GFS FINALLY DEEPENS THE LOW LEVEL MOISTURE TO SUPPORT THE ADDITION OF DRIZZLE LATE FRIDAY AFTERNOON. AGAIN WILL LET LATER SHIFTS ADD DRIZZLE TO THE FORECAST. NEW DEVELOPMENT TONIGHT IS THE WRF/GFS/ECMWF BRING WEAK WAVE ACROSS THE REGION FRIDAY NIGHT. HAVE INCREASE PRECIPITATION CHANCES FOR THIS FEATURE. IF THE MODELS CONTINUE WITH THIS FEATURE...LATER SHIFTS WILL NEED TO BUMP UP PRECIPITATION CHANCES. FOR THE WEEKEND INTO MUCH OF NEXT WEEK...WESTERN RIDGE WILL AMPLIFY AS UPPER TROUGH ESTABLISHES ITSELF OVER EASTERN NORTH AMERICA. THE MILD WEATHER OF RECENT WEEKS WILL COME TO AN END AS SUBZERO TEMPERATURES WILL RETURN TO MUCH OF THE AREA FOR THE LAST FEW DAYS OF THE YEAR WHICH SHOULD LINGER INTO THE FIRST WEEK OF THE NEW YEAR. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1006 PM CST TUE DEC 23 2014 PLENTY OF LINGERING LOW-LEVEL MOISTURE WL REMAIN ACRS THE AREA OVERNIGHT AND INTO WEDNESDAY MORNING. CORRIDOR ACRS CENTRAL INTO NE WI NR SFC LOW WL HAVE LGT WINDS AND MOISTURE OVER THE RECENT SNOW...AND MAY HAVE SOME PATCHY DENSE FOG OVERNIGHT. THAT CORRIDOR SHOULD FALL MAINLY BTWN THE C AND E-C WI TAF SITES...BUT COULD CREEP BACK INTO CWA/AUW SO WL CARRY SOME LOW VSBYS AT THOSE SITES. OTHERWISE...MORE SIG IMPROVEMENT IN CONDITIONS WL HAVE TO WAIT UNTIL TOMORROW WHEN NLY FLOW STRENGTHENS ON THE WRN FLANK OF CYCLONE LFTG ACRS LOWER MICHIGAN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ESB LONG TERM......ECKBERG AVIATION.......SKOWRONSKI
Hazardous weather outlook, Dec 23, 9:10 PM CST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 910 PM CST TUE DEC 23 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 910 PM CST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT UNTIL TREATED...RECENT SNOW FALL WILL CONTINUE TO PRODUCE SCATTERED SLIPPERY STRETCHES ON AREA ROADWAYS OVER PORTIONS OF CENTRAL...NORTH- CENTRAL AND NORTHEAST WISCONSIN. PATCHY DENSE FOG IN CENTRAL THROUGH NORTHEAST WISCONSIN WILL POSE A HAZARD TO MOTORISTS OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY RUN OFF FROM RECENT RAINFALL COMBINED WITH RELATIVELY MILD TEMPERATURES OVER NORTHEAST WISCONSIN MAY PRODUCE CHANGING ICE CONDITIONS ON AREA LAKES AND RIVERS. EXTRA CAUTION SHOULD BE USED ON AREA LAKES AND RIVERS THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-241200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 910 PM CST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. JS
In the hours before
Special weather statement, Dec 24, 2:06 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 206 AM CST WED DEC 24 2014 WIZ020-021-031-035>039-045-048-049-073-074-241015- MENOMINEE-NORTHERN OCONTO-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE- BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 206 AM CST WED DEC 24 2014 ...AREAS OF DENSE FOG AND PATCHY FREEZING DRIZZLE EARLY THIS MORNING... ANYONE TRAVELING ACROSS CENTRAL OR NORTHEAST WISCONSIN EARLY THIS MORNING SHOULD BE ALERT FOR THE POSSIBILITY OF ENCOUNTERING AREAS OF DENSE FOG WITH VERY LOW VISIBILITIES. IN ADDITION...SOME PATCHY FREEZING DRIZZLE IS ALSO POSSIBLE. THE COMBINATION OF DENSE FOG AND PATCHY FREEZING DRIZZLE IN AREAS WHERE SURFACE TEMPERATURES ARE AT OR BELOW FREEZING WILL CREATE LOCALLY HAZARDOUS TRAVEL THIS MORNING. ANYONE TRAVELING EARLY THIS MORNING SHOULD USE LOW-BEAM HEADLIGHTS...AND DRIVE AT A SPEED THAT WILL ALLOW YOU TO SAFELY STOP YOUR VEHICLE IF YOU ENCOUNTER AN ANIMAL OR OBJECT ON THE ROAD. ESB
Special weather statement, Dec 24, 3:13 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 313 AM CST WED DEC 24 2014 WIZ020-021-031-036>039-045-048-049-073-074-241115- MENOMINEE-NORTHERN OCONTO-SHAWANO-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STEVENS POINT...APPLETON... GREEN BAY...WAUTOMA...OSHKOSH...CHILTON...CRIVITZ 313 AM CST WED DEC 24 2014 ...AREAS OF DENSE FOG AND PATCHY FREEZING DRIZZLE EARLY THIS MORNING... ANYONE TRAVELING ACROSS CENTRAL OR NORTHEAST WISCONSIN THIS MORNING SHOULD BE ALERT FOR AREAS OF DENSE FOG WITH VERY LOW VISIBILITIES. IN ADDITION...SOME PATCHY FREEZING DRIZZLE IS ALSO POSSIBLE. VISIBILITIES WILL FALL BELOW A 1/4 MILE ESPECIALLY OVER THE FOX VALLEY FROM GREEN BAY TO OSHKOSH. THE COMBINATION OF DENSE FOG AND PATCHY FREEZING DRIZZLE IN AREAS WHERE SURFACE TEMPERATURES ARE AT OR BELOW FREEZING WILL CREATE LOCALLY HAZARDOUS TRAVEL THIS MORNING. ANYONE TRAVELING EARLY THIS MORNING SHOULD USE LOW-BEAM HEADLIGHTS...AND DRIVE AT A SPEED THAT WILL ALLOW YOU TO SAFELY STOP YOUR VEHICLE IF YOU ENCOUNTER AN ANIMAL OR OBJECT ON THE ROAD. ESB
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.